# SDR REXA2013101702127

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 14,198 hours, 8,930 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, INNER WEB IS CHAFED ON LOWER FWD & AFT CORNERS.  BLENDED CHAFE ON INNER WEB ON MID CARGO AND IS IN LIMITS IAW CRJ952-02036.
